# SDR RAIA950528

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 2205120
- Condition: Failed
- Location: Lt Pack
- Part time: 6,667 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7167 - WITH LEFT PACK ON, SMELLED SMOKE, TURNED OFF PACK.  MAINTENANCE DEFERRED LEFT PACK AS PER MEL 21-50-1 CAT C.  (M)
